# SDR HEEA0012468

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 3417 · Air Data Computer
- Part: Air Dta Computer
- Part number: 214175421101
- Condition: Failed
- Location: Nr 2 Eng Pwr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADC DOESN'T SHOW NR2 ENGINE POWER CHECK.
